WASHINGTON-OREGON-CALIFORNIA This is the itinerary for the 7day road trip that I took (the first half with a friend, and the second half solo). My friend and I started in Washington

day road trip that I took (the first half with a friend, and the second half solo). My friend and I started in Washington and then I solo road-tripped through Oregon to eventually meet up in Napa with my husband for his work trip. We started August 28 and ventured into September. It was pretty much mid 70's to 80's during the day and it cooled down just a tad bit at night. We were lucky and had clear blue skies pretty much every day.

WED

MOUNT BAKER, WASHINGTON

- 10:30AM Land in Seattle + grab rental car
- 11:30PM Lunch @ Conscious Eatery in Seattle
- 12:00PM Drive to Chain Lakes Loop (4hr)
- 4:00PM Hike Chain Lakes Loop (7 miles RT)
- **7:00PM** Dinner + fire at our <u>Airbnb Cabin</u> in Maple Falls (50 minute drive)

Notes: Conscious eatery is a local favorite in Seattle that makes food from all fresh ingredients. The Mt. Baker Wilderness was gorgeous and I felt like the Chain Lakes Loop showed us a glimpse into the top beauties of Mt. Baker. The hike was highly recommended and sat right at the top of the ski resort. Our Airbnb was a huge hit- we loved it. It sat on the river and had a wooden hot tub that you heat up with your own fire. It really gave the wilderness experience. The town of Maple Falls is super small with two general stores, but definitely the best/closest area to stay if going to Mt. Baker.



THURS

NORTH CASCADES, WASHINGTON

- 7:00AM River Cold Plunge + Hot Tub
- 8:00AM Breakfast bonfire @ Airbnb
- **9:00AM** Drive to North Cascades National Park (2hr 30min)
- 10:30PM Stop to pick up lunch en route @ Cascade Burgers
- 11:30AM Diablo Lake Scenic Overlook
- 12:30PM Hike Maple Pass Loop (7 miles RT)
- 3:00PM Hike Ross Lake Resort Trail (2 miles RT)
- 4:00PM Drive to Marblemount, WA (1hr)
- 6:00PM Eat dinner @ Upriver Grill & Taproom
- 8:00PM Back to hotel @ North Cascades Inn

Notes: Amazing hikes. Amazing food. Hotel was somewhat of a hostel, but a place to stay nonetheless. Diablo lake and Maple Pass Loop gave us the most enchanting experience of the Cascades. I truly felt like we got to see it all. We took a dip in Diablo to end the day which was perfect. We did the Ross Lake Resort hike just to see the 'Instagram Famous resort.' It was cute but I don't feel a big need to stay there. Town of Marblemount was small but nice to stay in.

FRI

OLYMPIC NATIONAL PARK

- 5:00AM Drive to Port Angeles (4hrs)
- 9:00 AM Breakfast at Chestnut Cottage
- 12:00PM Drive to Sol Duc Hot Springs (1hr)
- 1:30PM Hike Sol Duc Falls (2 miles roundtrip)
- 3:00PM Hike Marymere Falls (2 miles roundtrip)
- 4:00PM Lake hang, dinner, and stay @ Lake Crescent Lodge

Notes: I am so glad we did not stay in Port Angeles. Driving around Olympic is a lot of backtracking, but there are some gems. The falls hikes were very populated but pretty, and the hot springs were OK- not natural looking at all. It cost \$25 per person to soak. The Lake Crescent Lodge was a 10/10. I felt like I was at summer camp again. The Lodge is so cute with a little bar and restaurant, the lake is so clear and blue and had lots of people hanging + dock jumping. We got lucky because this place books out a year in advance and we happened to catch a cancellation at the right time the week before. Also, dinner at the restaurant was incredible.

SAT

OLYMPIC NATIONAL PARK

- 7:30AM Breakfast @ Lake Crescent Lodge
- 8:00AM Drive to Hoh Rainforest (2hr), Hike Hoh Rainforest
- 12:30PM Eat at Hard Rain Cafe
- 1:30PM Ruby Beach, Tree of Life
- 3:30PM Rialto Beach
- 4:00PM Back to Lake Crescent Lodge (1hr) for lake hang, game night, and dinner

Notes: This was a very touristy day. We waited an hour to get into the Hoh Rainforest (apparently the best times to go are before 9 and after 5). We did the two main hikes and they are super short so we were't there for long. On the way out of the rainforest we stopped at Hard Rain Cafe for lunch which was super cute. We also stopped at some of the beaches which were fun to see but nothing worth staying long at. We honestly could not wait to get back to the lodge and and hangout and have dinner again. It was such a good find and honestly made our trip at Olympic. You can rent kayaks/paddle-boards, swim, go on walks, play games, and so much more at the lodge.



SUN

TRAVEL: SEATTLE - HOOD RIVER, OR

- 8:00 AM Breakfast @ The Lodge
- 10:00AM Drive to Seattle (3hrs)
- 12:00PM Lunch @ Fit Bar Superfood Cafe
- 1:00PM Drop Jordan @ Seattle Airport
- 3:00PM Drive to Multnomah Falls (3hrs)
- 4:00PM Drive to Hood River Waterfront Park
- 5:00PM Dinner @ Riverside Hood River
- **6:30PM** Check in at Best Western Plus

Notes: This was mostly a travel day but I stopped at the falls in Oregon which is barely even a hike, but so pretty. Then I headed to Hood River to watch the wind surfers on the water. The hotel I stayed at was right on the river with a super cute retsaurant on the river that I ate at. Super small and cute town.

MON

BEND, OREGON

- 7:00AM Drive to Bend (2hrs, 30min)
- 9:30AM Hike at Smith Rock State Park
- 11:30AM Drive to Bend
- 12:30PM Bungee Jump @ Oregon Bungee
- 12:30PM Lunch @ Greg's Grill on the river
- 1:30PM Watch surfers @ Bend Whitewater Park
- 2:30PM Drive to Sunriver Resort
- 4:00PM Pool hang, dinner, stay at resort

Notes: This day was so fun and unique. Smith Rock was absolutely gorgeous, great hiking options and a river to dip in. The bungee jump was a pull-off the road, spur of the moment thing, but I HIGHLY recommend. It was fun to walk around the Old Mill District where I ate lunch and then watch the river surfers. The resort I stayed at was remote and felt so safe. It was in the tiniest little town with pretty much just the resort and a general store.

TUES

OREGON/LAKE TAHOE

- 8:00 AM Breakfast @ Cafe Sintra
- 9:00AM Drive to Sisters, Oregon (1hr)
- 11:00AM Drive to Terwiliger Hot Springs (1hr)
- 1:00PM Drive to Lake Tahoe (8hr, 30mins)
- 9:00PM Dinner at Christy Hill on the Lake
- 10:00PM Check into Basecamp Tahoe City

Notes: This day was filled with driving. I was considering going to the coast of Oregon before heading down to Napa, but the locals all said they would do Tahoe over the coast for sure, so I did a detour and headed to Tahoe. Sisters, Oregon was the absolute cutest little town I have ever seen. I stopped ad walked the downtown before heading to the hot springs. The hot springs were some of the most natural and beautiful hot springs I have ever seen. I will say, clothing was optional and there were people taking full advantage, so just be aware of that. The drive to Tahoe was pretty, but not a ton of places to stop en route. I got into North Tahoe super late but it was SO cozy feeling. So many homes/restaurants lining the lake. Basecamp was a cute little upscale motel that was the perfect spot for just a quick night of sleep.



WED

LAKE TAHOE

- 7:00AM Drive to Sand Harbor (40mins)
- 8:00AM Clear Kayak at Clearly Tahoe
- 9:00AM Hang at Sand Harbor Beach
- 11:30PAM Drive to South Lake Tahoe for lunch
- 1:30PM Drive to Napa

Notes: Sand Harbor was everything that you see in pictures of Lake Tahoe. It was so pretty with the boulders in the water, clear, blue water, and just an overall amazing spot to hangout. I did the clear Kayak as well which was so fun and amazing so see. I was definitely glad I stayed and hung out around North Lake Tahoe. I drove down to South Lake for lunch and it felt like less nature, more casinos and touristy. I then headed to Napa (3 hour drive) for my husband's work trip, after which I flew out of San Fran. But had I stopped in Lake Tahoe, I would have flown out of Reno which is about an hour. I will absolutely be back to Tahoe. Did not get enough time there.

